Can Co Q 10 cause diarrhoea ?

Discussion in 'Fibromyalgia Main Forum' started by rebeccavw, Apr 5, 2003.

  1. rebeccavw

    rebeccavw New Member

    HI

    I,ve just added this to the long list of other supplements I take and I,ve had diarrhoea.

    Does anyone know if the Q10 can cause this - is it detoxing me ?

    Thanks
    Rebecca
  2. simple

    simple New Member

    Rebecca,

    I posted a similar message last week... my doctor put me on CoQ10 and ENADA at the same time. I started to get stomach problems. I wasn't sure which supplement was causing it. For the past week, I've been only taking the ENADA and my stomach feels better. Although on certain days, it acts up. I gotta give it more time. My post last week got about five responses so you might want to search for that one... just click on my screen name.

    Simple
  3. klutzo

    klutzo New Member

    There is nothing about COQ10 that could cause diarreha. How about the other ingredients in the capsule? Look at the ingredient list and see if there are any things there, like extra magnesium or some sort of diarreha causing botanicals (like alfalfa,for example).
    How old are you? People under 30 don't really need COQ10 yet, so maybe that is somehow factoring in, if you are young.
    I'm stumped.
    Klutzo
  4. rebeccavw

    rebeccavw New Member

    I think I have just realised its not the Q10 thats causing it but the Magnesium. Spacee you are right Magnesium can cause diarrhoea.

    When you take so many things its hard to work out which one is doing what !

    love
    Rebecca

[ advertisement ]